An Expression of Asymptotic Bias of an Estimator based on Binomial Sample and its Application to Dose-Response Model

Yasuhisa Hirai

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)199-202
Number of pages4
JournalProceedings of the Fifth Japan-China Symposium on Statistics
Publication statusPublished - 1994

Cite this

@article{93cfd789341c4ba89248da19545566ce,
title = "An Expression of Asymptotic Bias of an Estimator based on Binomial Sample and its Application to Dose-Response Model",
author = "Yasuhisa Hirai",
year = "1994",
language = "English",
pages = "199--202",
journal = "Proceedings of the Fifth Japan-China Symposium on Statistics",

}

TY - JOUR

T1 - An Expression of Asymptotic Bias of an Estimator based on Binomial Sample and its Application to Dose-Response Model

AU - Hirai, Yasuhisa

PY - 1994

Y1 - 1994

M3 - Article

SP - 199

EP - 202

JO - Proceedings of the Fifth Japan-China Symposium on Statistics

JF - Proceedings of the Fifth Japan-China Symposium on Statistics

ER -